# SDR UALA2011050602237

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,555 hours, 9,254 cycles
- Engine: Pwa PW4056
- Engine time: 45,288 hours, 5,398 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 727907
- Condition: Vibration
- Location: Nr 3
- Part time: 45,288 hours, 5,398 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BIG VIBRATION NEAR 2R ON TAKEOFF AND DURING CLIMB.  ENG 3 VIB MSG IN CMC. SAMC TEXT:  FOUND FOD DAMAGE TO NR 3 ENGINE FAN BLADES, INLET ACCOUSTIC PANELS, 10TH & 15TH HPC BLADES ALL BEYOND LIMITS.  ENGINE TO BE REPLACED BEFORE ACFT RETURNS TO REVENUE SERVICE.  REPLACED ENG, SEE HISTORY.
